# SDR ASAA0080474

- Difficulty date: July 21, 2000
- Submitted: September 30, 2000
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Rows 20 - 23
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - PRIOR TO FLT 601, THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROWS 20-23 WERE FOUND TO BE INOPERATIVE.  CONTRACT MAINTENANCE RECONNECTED WIRING/LIGHTS AND THE LIGHTS OPERATED NORMALLY.  (M)
